Duke Mathematical Journal

Positive-definite functions on involution semigroups

R. J. Lindahl and P. H. Maserick

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 38, Number 4 (1971), 771-782.

First available in Project Euclid: 21 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46N05
Secondary: 43A35: Positive definite functions on groups, semigroups, etc. 47B99: None of the above, but in this section


Lindahl, R. J.; Maserick, P. H. Positive-definite functions on involution semigroups. Duke Math. J. 38 (1971), no. 4, 771--782. doi:10.1215/S0012-7094-71-03893-2. http://projecteuclid.org/euclid.dmj/1077379967.

Export citation